MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK NOVUS

SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK NOVUS
Catalog Number 10697937
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results and a corrected report was issued.Proper maintenance and technique were reviewed with the customer and no issues were found.Reagent is stored properly and no deterioration was seen on the test pads.A new novus was installed at the customer site and they are operational.The customer also stated that the original instrument is no longer at the customer site for further troubleshooting.A review of the lot of reagent used has not shown any similar complaints.The cause of this event is unknown.
 
Event or Problem Description
The customer reported discrepant blood results in urine between the clinitek novus and a microscopic examination of the sediment.There was no report of injury due to this event.

Brand Name
CLINITEK NOVUS
Common Device Name
NOVUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key7376928
Report Number3002637618-2018-00040
Device Sequence Number16459804
Product Code KQO
UDI-Device Identifier00630414981147
UDI-Public00630414981147
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K140717
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10697937
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1